| Catalog Number |
6400009000 |
| Medical Device Problem Code |
Fail-Safe Did Not Operate (4046)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device activated while on safety at the user facility during a case.The procedure was completed successfully without a surgical delay; no medical intervention or adverse consequences were reported.
Additional Manufacturer Narrative
Update: d9, h3, h6.Correction: follow-up report submitted to document the device was not available for evaluation.Update: d4 correction: gtin.
Event or Problem Description